# SDR KBM2005F00356

- Difficulty date: November 27, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 236
- Condition: Failed
- Location: Oil Press Transm
- Part time: 244 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL GAUGE DROPS TO ZERO.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.  (K)
